# SDR GAI2007F00001

- Difficulty date: May 4, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- Engine: Pwa JT8D9
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 4 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(REF NR: GAIA 07-05 OP) DURING CLIMB THE FLIGHT CREW RETRACTED THE FLAPS NORMALLY HOWEVER, AT ZERO DEGREES FLAPS THE AMBER LIGHT REMAINED ILLUMINATED ON THE FRONT PANEL.  FE PANEL INDICATED NR 4 SLAT EXTENDED.  FOLLOWED OPS PROCEDURE AND CYCLED FLAPS WITH SAME RESULT.  THE AIRCRAFT RETURNED AND AN UNEVENTFUL LANDING WAS MADE.  CLEANED AND RESEATED THE CONNECTOR AT THE SLAT ACTUATOR.  OPS CHECKED GOOD.  AIRCAFT WAS RETURNED TO SERVICE.  (K)
